JournalsrlmVol. 29, No. 3pp. 439–463

Small perturbations of nonlocal biharmonic problems with variable exponent and competing nonlinearities

  • Khaled Kefi

    Northern Border University, Rafha, Saudi Arabia, and Université de Tunis El Manar, Tunisia
  • Vicenţiu D. Rădulescu

    AGH University of Science and Technology, Kraków, Poland, University of Craiova, Romania, and IMPM, Ljubljana, Slowenia
Small perturbations of nonlocal biharmonic problems with variable exponent and competing nonlinearities cover
Download PDF

A subscription is required to access this article.

Abstract

The present paper deals with the analysis of combined effects of an absorption term and a small perturbation of the reaction term in a p(x)p(x)-biharmonic Kirchhoff problem with Navier boundary condition. The main result in this work establishes the existence of a continuous spectrum consisting in an interval. The proofs combine variational methods with energy estimates.

Cite this article

Khaled Kefi, Vicenţiu D. Rădulescu, Small perturbations of nonlocal biharmonic problems with variable exponent and competing nonlinearities. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 3, pp. 439–463

DOI 10.4171/RLM/816